@KW89

Last reply

KW89

Aubagio advice please!! :)

Please could people who currently take Aubagio - share their experiences with me? I had my first batch delivered today and the 'Common' side effects have made me VERY nervous! Thanks!
Stratford-on-Avon, England, United Kingdom

Stumbler

@Stumbler

@KW89 , all these "potential side-effects are a sign of the times unfortunately. The evolved Compensation Culture causes the risk of anyone suffering an undocumented side-effect could result in an expensive lawsuit. The result of this is that any possible side-effect is documented. You will notice that potential side-effects of Paracetamol includes headache! You will notice that there is an "Aubagio" tag that has been added automatically to the foot of your post above. Selecting this tag will locate previous conversations/experiences of Aubagio.

1

shedl

@shedl

I've had Aubagio for almost a year now. I didn't notice anything special considering side effects. Some high liver marks in blood tests during the first 3-4 months, but that is absolutely normal. Also my hair got much thinner, but my doctor warned me about this. Headache is also possible, but because I've had them all my life I didn't notice if I got more of them after starting taking Aubagio. At least my doctor told me in the beginning that the most important is consistent testing in the first phase of treatment, which can tell you (or your doctor) if the medicine should be changed. Aubagio (and probably other similar meds) are being collected in your body during a long period of time (some months) and also it is not very easy to get rid of it if it doesn't fit you, but it is still possible with some activated carbon treatment (I'am not sure if more correct term is available). So don't be afraid! There are always some options for everybody! Stay safe.

1

Sheena25

@Sheena25

I use to be on Aubagio, I did have a couple of side effects but they were manageable, which side effects are you concerned about?

KW89

@KW89

I'm concerned about things like sickness and dizziness and not being able to get on with my busy life. I don't care about the hair thinning... I can hide that but don't want debilitating pain and sickness... that's what my relapses are like! Xx

KW89

@KW89

Also thanks for your responses guys, they're really helpful

Sheena25

@Sheena25

I never had sickness or dizziness taking Aubagio, but dizziness can be one of my symptoms so can't be 100% sure. The hair thinning was ok, I took biotin so I think that helped. I carried on my daily life as usual, the main thing i experienced which was a bit of a pain it upset my stomach depending which foods I ate, kinda brought on ibs. For me rich foods were worse. If I remember correctly I had feelings nausea but mint tea settled me. I probably haven't sold Aubagio very well, but overall it worked. I was on it for just over 2 years.

Henrietta

@Henrietta

@KW89 I’ve been on Aubagio for six months with virtually no side effects. No nausea, no hair thinning. One small - and very welcome - side effect has been to totally sort out my on/off constipation - I’m now much more regular! Liver levels (ALT) went up at first but have now stabilised and I’ve just this week been told I can move from fortnightly bloods to bloods every two months. I’m really happy with it so far.